# SDR UIEA200800028

- Difficulty date: February 5, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 96,817 hours, 20,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B149622
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED UPPER L/E PANEL DIRECTLY ABOVE NR 3 GROUP L/E PDU HAS AREA OF 23.5 BY 19.0 INCHES OF DELAMINATION.  INTERIM REPAIR WAS ACCOMPLISHED AS PER B747-200 SRM 51-40-16 FIG 1, SRM 51-70-06, SRM 51-30-02, ATLAS AIR EO NR 4757A417 AND FAA FORM 8110-3.  REQUIRES DETAILED VISUAL INSPECTION AT EVERY A-CHECK UNTIL PERMANENT REPAIR IS ACCOMPLISHED AT C-CHECK.
